# SDR UPS98828304

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM CHECK SWITCH IS INTERMITTENT.  TIGHTENED LOOSE TERMINAL ON EMERGENCY LIGHT SWITCH, OPS CHECK.
